MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209830
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Went to impact cup, mako shell impactor and offset shell impactor broke upon contact.High volume account needing replacement asap.Case type: tha surgical delay: =15 minutes.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted based on the results of investigation.It was reported that went to impact cup, mako shell impactor and offset shell impactor broke upon contact.High volume account needing replacement asap.Case type: tha.Surgical delay: =15 minutes.Product evaluation and results: (b)(4) could not be completed as the 209830 rio shell impact-offset-trident pst was not provided.Three communication attempts were made and appropriate information was not received from the rep.Product was not returned.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 34177 and all were accepted into final stock on 09/23/2016 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 209830, lot 34177 shows (b)(4) additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
Went to impact cup, mako shell impactor and offset shell impactor broke upon contact.High volume account needing replacement asap.Case type: tha.Surgical delay: =15 minutes.

Brand Name
RIO®SHELL IMPACT-OFFSET-TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8966876
Report Number3005985723-2019-00647
Device Sequence Number2099570
Product Code OLO
UDI-Device Identifier00848486030285
UDI-Public00848486030285
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209830
Device Lot Number34177
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;